Mathematical Simulations of Deformation for the Rotation Shells with Variable Wall Thickness

Aleksandr A. Dzyuba, Anatoliy P. Dzyuba, Larisa D. Levitina, Inga A. Safronova

Анотація


Well-posed boundary value problems are constructed for calculating rotation shells of with a stiffness variable along the meridian in two directions, and also with variable bilateral with respect to the reference surface with the shell wall thickness. Algorithms for the numerical integration of systems of differential equations with variable coefficients are discussed.


Ключові слова


Boundary value problem; system of differential equations; shells of revolution; variable wall thickness; straight line method; Fourier method; sweep method

Повний текст:

PDF (English)

Посилання


A.A. Alyamovsky, SolidWorks, COSMOSWorks, Finite Element Engineering Analysis, DMK Press, Moscow, 2004.

I. Babushka, E. Vitasek, M. Prager, Numerical processes for solving differential equations: monograph, Mir, Moscow, 1996.

V.L. Biderman, Mechanics of thin-walled structures, Mashinostroenie, Mosscow, (1977).

P.I. Bulakaev, A.P. Dzyuba, I.A. Safronova, Discrete-continuous algorithm for the construction of a stress-strain state of rotation shells variable in two directions of rigidity, Problems of computational mechanics and strength of structures, Collection of scientific articles, 16 (2011), 69–78.

A.F. Dashchenko, D.V. Lazareva, N.G. Suryaninov, ANSYS in the problems of mechanical engineering: monograph. second ed., Burun and Ko., Kharkiv, 2011.

A.P. Dzyuba, L.D. Levitina, A.A. Dzyuba, Yu.A. Korennov, Equations of state for rotaition shells with a two-sided change in wall thickness relative to the reference surface, Solution methods of applied problems in the mechanics of deforming solid bodies, 12(2011), 106–112.

A.P. Dzyuba, I.A. Safronova, L.D. Levitina, Calculation algorithm on the basis of a discrete-continuous approach for cylindrical shell of variable rigidity in circular direction, Problems of computational mechanics and strength of structures, Collection of scientific articles, 30(2019), 53–67.

A.P. Dzyuba, I.A. Safronova, L D. Levitina, Algorithm for computational costs reducing in problems of calculation of asymmetrically loaded shells of rotation, J. Strength of Materials and Theory of Structures, 105(2020), 99–113.

A.P. Dzyuba, V.N. Sirenko, A.A. Dzyuba, I.A. Safronova, Models and algorithms for optimization of elements of nonuniform shell structures in N. V. Polyakov (Eds.), Actual problems of mechanics: Monograph, Lira, Dnipro,2018, 225–242.

I.G. Emelyanov, Application of discrete Fourier series to the stress analysis of shell structures, J. Computational Continuum Mechanics, 8(3)(2015), 245–253.

S.K. Godunov, On the numerical solution of boundary value problems for systems of linear ordinary differential equations, J. Advances in Mathematical Sciences, 16(3(99))(1961), 171–174.

Ya.M. Grigorenko, A.P. Mukoed, Solving the problems of shell theory on a computer, High School, Kiev, 1979.

Ya.M. Grigorenko, A.T. Vasilenko, Methods for calculating shells. Theory of shells of variable rigidity, Naukova Dunka, Kiev, 1981.

A.Ya. Grigorenko, N.P. Yaremchenko, C.N. Yaremchenko, Stress-strain state of shallow rectangular shells of variable thickness under various boundary conditions, Bul. of NAS Ukraine, 6(2016), 31–37.

V.I. Myachenkov, I.V. Grigoryev, Calculation of compound shell structures on a computer: Reference, Mashinostroenie, Moscow, 1981.

I.G. Ovchinnikov, Yu.M. Pochtman, Thin-walled structures under conditions of corrosion wear: Calculation and optimization, DNU, Dnepropetrovsk, 1995.

N.F. Sineva, F.S. Selivanov, D.V. Nikityuk, Calculation of a cylindrical shell of variable stiffness interacting with a nonlinear elastic base, Bull. Saratov State Techn. Un-ty, Ser.: Construction and architecture, 4(60) (2)(2011), 15–21.

G.P. Tolstov, Fourier Series, Fizmatgiz, Moscow, 1960.




DOI: http://dx.doi.org/10.15421/142105

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

                 


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.dnu.dp.ua


Free counters! 

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development